# SDR SWAA2012060804757

- Difficulty date: May 25, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 62,981 hours, 53,056 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 500D, STR 18R.  REMOVED AND REPLACED CLIP PER SRM.
